| Model Number |
6248V-130P |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during implant, the catheter broke just beyond the hub when attempting to slit.The physician needed to use a scalpel to initiate another slit and then used a universal slitter to complete the task.The catheter was removed from use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the partial delivery catheter was returned and analyzed.Analysis indicated that there was mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the lead indicated damage during use.The analyst noted that the catheter was returned damaged.It was kinked in various locations, and that prevented the slitting during procedure.If information is provided in the future, a supplemental report will be issued.